# SDR CALA2009011900042

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- Aircraft time: 41,334 hours, 21,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: 65C1990115
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE HAS BROKEN STRANDS.  REMOVED AND REPLACED R-2 DOOR SLIDE LATCH CABLE PER 25-61-35.
